# SDR REXA2022091100744

- Difficulty date: August 2, 2023
- Submitted: September 11, 2023
- Operation: Air carrier
- Aircraft: N186GJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15165
- Aircraft time: 20,313 hours, 16,335 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Access Panel
- Part number: 601R134402
- Condition: Chafed
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H WING ACCESS PANEL 699AB HAS CHAFFING.   LOCATED AND DRILLED 1EA NEW SERVICEABLE ACCESS PANEL IAW CRJ-900 SRM 51-40-11-001-001-A01. P/N REMOVED: 601R13440-2 NEW P/N: 601R13440-2
